MathSciNet Relay Station
MathSciNet bibliographic data
MR2373580 (2009b:13028) 13C15 (13D40 13F20)
Murai, Satoshi; Hibi, Takayuki The depth of an ideal with a given Hilbert function. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1533–1538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement